Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1977, Volume 22, Issue 1, Pages 137–142 (Mi mz8033)  

The componentwise descent method

V. A. Zhdanov

M. V. Lomonosov Moscow State University

Abstract: The problem of minimizing a function of several variables on a parallelepiped is considered. A method of componentwise descent, not requiring the computation of derivatives of the function being minimized, is suggested for its solution. Its convergence for smooth convex functions is proved.

Full text: PDF file (424 kB)

English version:
Mathematical Notes, 1977, 22:1, 566–569

Bibliographic databases:

UDC: 518
Received: 28.04.1976

Citation: V. A. Zhdanov, “The componentwise descent method”, Mat. Zametki, 22:1 (1977), 137–142; Math. Notes, 22:1 (1977), 566–569

Citation in format AMSBIB
\Bibitem{Zhd77}
\by V.~A.~Zhdanov
\paper The componentwise descent method
\jour Mat. Zametki
\yr 1977
\vol 22
\issue 1
\pages 137--142
\mathnet{http://mi.mathnet.ru/mz8033}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=454818}
\zmath{https://zbmath.org/?q=an:0365.49017}
\transl
\jour Math. Notes
\yr 1977
\vol 22
\issue 1
\pages 566--569
\crossref{https://doi.org/10.1007/BF01147701}


Linking options:
  • http://mi.mathnet.ru/eng/mz8033
  • http://mi.mathnet.ru/eng/mz/v22/i1/p137

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:904
    Full text:1081
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021